# SDR UIEA2018072601552

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,158 hours, 24,261 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FWD EQPT OVHT" EICAS. RAN QRH, EQUIPMENT COOLING OPERATIONAL TEST CARRIED OUT IAW AMM 21-58-00. OPS CHK SATIS. NO FAULTS MSGS.
